# SDR AALA202402269798

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 61,902 hours, 26,275 cycles
- System (JASC): 3400 · Navigation System
- Part: Irs
- Part number: UNKNOWN
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: BOTH IRS FAILED AFTER TAKEOFF, AIRCRAFT RETURN TO AND LANDED SAFELY AT MBJ. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
